Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On an additive decomposition of functions of several complex variables

Authors: Edgar Kraut, Stavros Busenberg and William Hall
Journal: Bull. Amer. Math. Soc. 74 (1968), 372-374
MathSciNet review: 0219747
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Radlow, A two-dimensional singular integral equation of diffraction theory, Bull. Amer. Math. Soc. 70 (1964), 596-599. MR 184051
  • 2. S. Bochner, Bounded analytic functions in several complex variables and multiple Laplace transforms, Amer. J. Math. 59 (1937), 732-738. MR 1507275
  • 3. H. Bohr, Zur Theorie der fastperiodischen Funktionen. III, Acta Math. 47 (1926), 250-251. MR 1555216

Additional Information


American Mathematical Society